# SDR AALA201612129004

- Difficulty date: December 7, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZED PASSENGER WINDOW BETWEEN FRAMES 60-61 AND STRINGERS 9 AND 12 LEFT. REPLACED WINDOW IAW AMM 56-20-00.
